Electron. J. Diff. Equ., Vol. 2012 (2012), No. 110, pp. 1-15.

Existence of solutions for non-autonomous functional evolution equations with nonlocal conditions

Xianlong Fu

In this work, we study the existence of mild solutions and strict solutions of semilinear functional evolution equations with nonlocal conditions, where the linear part is non-autonomous and generates a linear evolution system. The fraction power theory and alpha-norm are used to discuss the problems so that the obtained results can be applied to the equations in which the nonlinear terms involve spatial derivatives. In particular, the compactness condition or Lipschitz condition for the function g in the nonlocal conditions appearing in various literatures is not required here. An example is presented to show the applications of the obtained results

Submitted August 22, 2011. Published July 2, 2012.
Math Subject Classifications: 34K30, 34K05, 47D06, 47N20.
Key Words: Functional evolution equation; nonlocal condition; linear evolution system; fractional power operator.

Show me the PDF file (251 KB), TEX file, and other files for this article.

Xianlong Fu
Department of Mathematics
East China Normal University
Shanghai, 200241 China
email: xlfu@math.ecnu.edu.cn

Return to the EJDE web page